Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
130 Doctors are Online

Swollen red spots on leg, thigh, lower back and shoulder, using cortidro and cetirizina, not cured. Hives?

i have a series of spots on my legs, thighs, lower back and some on my left shoulder (also on the back) they started about 5 days ago with a series of red spots. i thought i was bit by an insect but the spots to bigger bumps and some of them turned into swollen red patches . i went to the pharmacy and i m using a cream called Cortidro (0.5%) twice a day with Cetirizina (10mg) very night. i m not sure it works. i ve been using it for a couple of days. Some of the spots turned brownish, but i also have new ones. are these hives? what should i do? they itch a bit less, but overall i feel uncomfortable and i m scared they will cover my entire body. please help. thanks
Asked On : Fri, 1 Jun 2012
Answers:  1 Views:  506
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Dermatologist 's  Response
Hi as the lesions are persistent acute urticaria is ruled can be urticarial vasculities.brownish pigmentation after healing can be also feature of urticarial vasculites.evaluate the vascites with count.esr etc.treat the condition with atarax 25 mg at night.alaspan in the morning and use of oral steriods like wysolone 30 mg daily tapering to 10 mg and application of calamine lotion can cure the condition
Answered: Wed, 30 Oct 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor